# SDR AALA202505060928

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 88,744 hours, 10,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERG. LIGHT ON G3 GALLEY. (ON COMPT 371 OUTBOARD WALL) DAMAGED, INOP. MAINTENANCE REPLACED EMER LIGHT ASSY AT G3 GALLEY AND TESTED OK IAW AMM 33-51-00.
